# SDR 2002FA0000524

- Difficulty date: November 19, 2001
- Submitted: April 24, 2002
- Operation: General aviation
- Aircraft: N730CD
- Make and model: Cirrus SR22
- Aircraft serial: 0053
- Engine: Cont IO550*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Chafed
- Location: Engine
- Part time: 101 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 100 HOUR INSPECTION, A FUEL LINE CLAMP WAS FOUND CHAFING ON THE ENGINE MOUNT.  THE CLAMP HAD CHAFED APPROXIMATELY .006 INTO ONE OF THE ENGINE MOUNT TUBES.  THE CLAMP FOR THIS LINE APPEARS TO BE TOO LONG, ALLOWING IT TO CONTACT THE MOUNT TUBE.  THE ENGINE MOUNT WAS REPLACED AND THE CLAMP ATTACH BRACKET WAS SHORTENED SO AS TO PREVENT A REOCCURANCE OF THIS CONDITION.  THIS AREA SHOULD BE GIVEN A CLOSE INSPECTION FOR CHAFING AND THE CLAMP REPOSITIONED OR THE BRACKET SHORTENED.
